Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 2


Stability Analysis of the Beddington Model with Allee Effect

PP: 603-608
Unal Ufuktepe, Sinan Kapçak, Olcay Akman,
We investigate the stability of the equilibria and the invariant manifolds of the host-parastoid model due to Beddington, Free, and Lawton [2] subject to the Allee effect.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved